# SDR VNAA2020011499903

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 40,260 hours, 30,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RBL 9 AND RBL 27 FLOORBEAMS HAVE MULTIPLE AREAS OF CORROSION ON TOP OF BEAMS BETWEEN FS 1007 TO FS1064 ON RBL 9 AND FS 1060 TO FS 1075 ON RBL 27.0. IAW SRM 53-61-43-101-001-A01 NO DAMAGE ALLOWED TO FLOOR BEAMS IN THIS LOCATION REQUIRES ENGINEERING REPAIR. REPAIRED RBL 9 AND RBL 27 AFT CARGO FLOORBEAMS IAW REO 670-53-61-1625 REV-- DATED 2019-12-23.
